WoRMS name details

Checked: verified by a taxonomic editorOlivancillariidae Golikov & Starobogatov, 1975

571069  (urn:lsid:marinespecies.org:taxname:571069)

Unaccepted: synonym, or anything that is not accepted unaccepted
Family
marine
Bouchet, P. (2017). Olivancillariidae Golikov & Starobogatov, 1975. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=571069 on 2017-12-17

Date
action
by
2011-05-02 17:58:21Z
created
2017-05-28 03:00:42Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]